SciELO - Scientific Electronic Library Online

vol.32 issue3Some results on global dominating setsAsymptotics for Klein-Gordon equation author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


TUNC, Cemil. On the instability of a kind of vector functional differential equations of the eighth order with multiple deviating arguments. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.3, pp.245-258. ISSN 0716-0917.

In this paper, we investigate the instability of solutions to a certain class of nonlinear vector functional differential equations of the eighth order with n-deviating arguments. We employ the Lyapunov-Krasovskii functional approach and base on the Krasovskii criteria to prove two new theorems on the topic. Our results improve certain results in the literature from scalar functional differential equations to their vectorial forms.

Keywords : Instability; Lyapunov functional; vector functional differential equation; eighth order; multiple deviating arguments.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License